# SDR UPS802109

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0807075T6
- Condition: Corrosion
- Location: Fs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND DURING A CORROSION BULGE INSPECTION, FRAME HEAVILY CORRODED ON OPEN UP AT FS 20, LONGERON 33R.  INSTALLED REPAIR IAW SRM 53-2-0.
